Alert archive / Kentucky / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 162, NWS Wilmington, OH

September 11, 2014Switzerland County, Indiana; Carroll County, Gallatin County, Owen County, Kentucky

NWS Wilmington, OH issued this severe thunderstorm warning at Sep 11, 2014, 12:15 AM EDT for Switzerland County, Indiana; Carroll County, Gallatin County, Owen County, Kentucky. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 11, 2014, 12:15 AM EDT (04:15 UTC)
Expired
Sep 11, 2014, 1:00 AM EDT
In force
45 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Switzerland County, IN, Carroll County, KY, Gallatin County, KY, Owen County, KY

The radar

The Louisville radar (KLVX), 109 km from the middle of the area, began a volume at 04:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 11, 12:38 AM EDTTSTM WND DMG5 N Warsaw, INA COUPLE TREE LIMBS WERE DOWNED ON ANTIOCH ROAD. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 4.3 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2014-09-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 167 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2014-09-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 316 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
167 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
949 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
316 m²/s²
0-3 km storm-relative helicity
419 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

483 
WUUS51 KILN 110415
SVRILN
INC155-KYC041-077-187-110500-
/O.NEW.KILN.SV.W.0162.140911T0415Z-140911T0500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1215 AM EDT THU SEP 11 2014

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GALLATIN COUNTY IN NORTHERN KENTUCKY...
  CARROLL COUNTY IN NORTHERN KENTUCKY...
  NORTHWESTERN OWEN COUNTY IN NORTHERN KENTUCKY...
  SWITZERLAND COUNTY IN SOUTHEAST INDIANA...

* UNTIL 100 AM EDT.

* AT 1211 AM EDT...RADAR INDICATED SEVERE THUNDERSTORMS LOCATED ALONG
  A LINE EXTENDING FROM LOCUST TO BETHLEHEM...MOVING
  EAST AT 45 MPH.

  STORM HAZARDS INCLUDE...
  WINDS TO 60 MPH...

* LOCATIONS IMPACTED INCLUDE...
  CARROLLTON...
  VEVAY...
  KENTUCKY SPEEDWAY...
  WARSAW...

IN ADDITION...LOCUST...PRESTONVILLE...MOOREFIELD...BRAYTOWN...GENERAL
BUTLER STATE PARK...ENGLISH...LANGSTAFF AND MOUNT STERLING ARE NEAR
THE PATH OF THESE SEVERE THUNDERSTORMS.

THIS INCLUDES THE FOLLOWING INTERSTATE...
I-71 BETWEEN MILE MARKERS 40 AND 65 IN KENTUCKY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THESE STORMS HAVE PASSED.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3874 8526 3870 8521 3885 8521 3888 8487
      3879 8478 3870 8479 3861 8477 3855 8501
      3857 8504 3856 8507 3859 8509 3858 8521
      3863 8523 3874 8534
TIME...MOT...LOC 0414Z 272DEG 38KT 3875 8528 3855 8538

HAIL...<0.75IN
WIND...60MPH

$$

HATZOS
3 follow-up statements
245 
WWUS51 KILN 110430
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1230 AM EDT THU SEP 11 2014

INC155-KYC041-077-187-110500-
/O.CON.KILN.SV.W.0162.000000T0000Z-140911T0500Z/
SWITZERLAND IN-OWEN KY-CARROLL KY-GALLATIN KY-
1230 AM EDT THU SEP 11 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM EDT
FOR GALLATIN...CARROLL...NORTHWESTERN OWEN AND SWITZERLAND
COUNTIES...

AT 1228 AM EDT...RADAR CONTINUED TO INDICATE SEVERE THUNDERSTORMS
LOCATED ALONG A LINE EXTENDING FROM CENTER SQUARE TO WORTHVILLE...
MOVING EAST AT 60 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...

LOCATIONS IMPACTED INCLUDE...
VEVAY...KENTUCKY SPEEDWAY...WARSAW...EAGLE STATION...
MOUNT STERLING...ETHRIDGE...CARSON...WHEATLEY AND SANDERS.

THIS INCLUDES THE FOLLOWING INTERSTATE...
I-71 BETWEEN MILE MARKERS 42 AND 65 IN KENTUCKY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THESE STORMS HAVE PASSED.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3864 8517 3886 8509 3888 8487 3879 8478
      3870 8479 3861 8477 3855 8501 3857 8504
      3856 8507 3859 8509 3859 8515
TIME...MOT...LOC 0429Z 273DEG 53KT 3883 8497 3858 8503

HAIL...<0.75IN
WIND...60MPH

$$

HATZOS
166 
WWUS51 KILN 110440
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1240 AM EDT THU SEP 11 2014

INC155-KYC041-077-187-110500-
/O.CON.KILN.SV.W.0162.000000T0000Z-140911T0500Z/
SWITZERLAND IN-OWEN KY-CARROLL KY-GALLATIN KY-
1240 AM EDT THU SEP 11 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM EDT
FOR GALLATIN...CARROLL...NORTHWESTERN OWEN AND SWITZERLAND
COUNTIES...

AT 1238 AM EDT...RADAR CONTINUED TO INDICATE SEVERE THUNDERSTORMS 
LOCATED ALONG A LINE EXTENDING FROM 4 MILES NORTH OF WARSAW TO NEW 
LIBERTY...MOVING EAST AT 50 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...

THESE STORMS WILL AFFECT MAINLY RURAL AREAS OF CARROLL...GALLATIN...
NORTHWESTERN OWEN AND SWITZERLAND COUNTIES...INCLUDING EGYPT
BOTTOM...STEELE BOTTOM...BROMLEY...GLENCOE AND NAPOLEON.

THIS INCLUDES THE FOLLOWING INTERSTATE...
I-71 BETWEEN MILE MARKERS 47 AND 64 IN KENTUCKY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THESE STORMS HAVE PASSED.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3856 8501 3857 8504 3856 8507 3860 8509
      3867 8509 3887 8502 3888 8487 3879 8478
      3870 8479 3861 8477 3855 8501
TIME...MOT...LOC 0439Z 272DEG 44KT 3883 8485 3858 8492

HAIL...<0.75IN
WIND...60MPH

$$

HATZOS
433 
WWUS51 KILN 110450
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1250 AM EDT THU SEP 11 2014

INC155-KYC041-077-187-110500-
/O.EXP.KILN.SV.W.0162.000000T0000Z-140911T0500Z/
SWITZERLAND IN-OWEN KY-CARROLL KY-GALLATIN KY-
1250 AM EDT THU SEP 11 2014

...THE SEVERE THUNDERSTORM WARNING FOR GALLATIN...CARROLL...
NORTHWESTERN OWEN AND SWITZERLAND COUNTIES HAS EXPIRED...

THE STORMS HAVE WEAKENED BELOW SEVERE LIMITS...THEREFORE THE SEVERE
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.

LAT...LON 3856 8501 3857 8504 3856 8507 3860 8509
      3867 8509 3887 8502 3888 8487 3879 8478
      3870 8479 3861 8477 3855 8501
TIME...MOT...LOC 0450Z 272DEG 44KT 3882 8468 3857 8475

$$

HATZOS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 10, 10:42 PM EDT, 1 hour 33 minutes earlier.

Area forecast discussion, Sep 10, 10:42 PM EDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
1042 PM EDT WED SEP 10 2014

.SYNOPSIS...
A STRENGTHENING LOW PRESSURE SYSTEM LIFTING UP ACROSS THE GREAT
LAKES TONIGHT WILL HELP PUSH AN ASSOCIATED COLD FRONT DOWN THROUGH
THE OHIO VALLEY TONIGHT INTO THURSDAY MORNING. WIDESPREAD SHOWERS
AND THUNDERSTORMS ARE EXPECTED ACROSS THE AREA TONIGHT WITH
LOCALLY HEAVY RAIN POSSIBLE. HIGH PRESSURE AND DRIER CONDITIONS
WILL BUILD INTO THE AREA THROUGH THE END OF THE WORK WEEK.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
...UPDATED TO EXPAND FFA FARTHER SOUTH...
A SOLID LINE OF THUNDERSTORMS HAS COME TOGETHER AHEAD OF AN
APPROACHING COLD FRONT...STRETCHING FROM SOUTHERN ILLINOIS ACROSS
CENTRAL INDIANA AND INTO NORTHERN OHIO. THIS LINE HAS BEEN SAGGING
SLOWLY SOUTHEAST AS INDIVIDUAL CELLS WITHIN THE LINE HAVE BEEN
PROGRESSING MORE EASTERLY. A SECONDARY AREA OF PCPN MOVING ACROSS
FAR SOUTHERN ILLINOIS AND INTO SOUTHWEST INDIANA IS ASSOCIATED
WITH A WEAK WAVE THAT WILL RIDE EAST ALONG THE FRONT
OVERNIGHT...LIKELY SLOWING UP THE SOUTHEAST PUSH OF THE FRONT.
THIS SHOULD ALLOW FOR THE PCPN TO CONTINUE TO CONGEAL AS IT WORKS
EAST INTO OUR AREA THROUGH THE OVERNIGHT HOURS. WITH PWS
INCREASING INTO THE 2 TO 2.5 INCH RANGE...PERIODS OF VERY HEAVY
RAIN WILL BE POSSIBLE. THE SEVERE THREAT APPEARS TO BE WANING AS
THE BETTER INSTABILITY IS GENERALLY WEST OF OUR AREA AND IT SHOULD
CONTINUE TO DECREASE AS WE PROGRESS THROUGH THE NIGHT.
HOWEVER...LOW LEVEL WIND PROFILES REMAIN IMPRESSIVE WHICH WOULD
STILL SUPPORT A LOW END SEVERE THREAT IF ANY STRONGER UPDRAFTS CAN
MAKE IT INTO OUR WESTERN AREAS OVER THE NEXT FEW HOURS.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/...
THE COLD FRONT WILL PUSH SOUTH OF THE AREA THURSDAY MORNING WITH
PCPN TAPERING OFF AS DRIER AIR WORKS IN FROM THE NORTHWEST. SURFACE
HIGH PRESSURE AND A COOLER AIRMASS WILL THEN BUILD INTO THE AREA
THURSDAY NIGHT INTO FRIDAY. EXPECT HIGHS ON FRIDAY ONLY RANGING
FROM THE MID TO UPPER 60S ACROSS THE NORTHWEST TO THE LOWER 70S IN
THE SOUTHEAST. A WEAK UPPER LEVEL DISTURBANCE WILL PUSH ACROSS THE
SOUTHERN GREAT LAKES FRIDAY NIGHT. THIS COULD RESULT IN A STRAY
SHOWER OR TWO ACROSS OUR FAR NORTH BUT THINK CHANCE IS LOW ENOUGH
TO LEAVE OUT OF FORECAST.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
FOR THE FIRST PART OF THE EXTENDED...SOME VARIATION IN AVAILABLE
MOISTURE AND PLACEMENT OF PRECIPITATION ASSOCIATED WITH AN ELONGATED
AND FAIRLY QUICKLY MOVING S/WV IN THE LOWER GREAT LAKES DURING THE
DAY ON SATURDAY. ECMWF IS THE WEAKEST WITH THIS SYSTEM...WHILE GFS
IS MOST LIMITED IN MOISTURE. BECAUSE CONFIDENCE IS FAIRLY LOW AT
THIS TIME...HAVE LEFT RAIN OUT OF THE FORECAST FOR NOW FOR ANOTHER
MODEL RUN WITH CONSISTENCY. NOTICED THAT 12Z RUN OF ECMWF HAS BACKED
OFF ON THE MOISTURE SOME...SO THE TREND MAY BE MORE TOWARD THE MORE
CONSISTENT AND DRIER GFS.

THE OVERALL PATTERN IS THEN ONE OF OVERALL RIDGING AND NW
FLOW...BRINGING IN DRY AND COOLER THAN NORMAL TEMPS. THE RIDGE
SHIFTS TO THE EAST DURING THE DAY ON MONDAY AS ANOTHER WEAK
SHORTWAVE PUSHES THROUGH ESPECIALLY THE NORTHERN FCST AREA BRINGING
A CHANCE OF SHOWERS AGAIN FOR THE NORTH...FOLLOWED BY ANOTHER RIDGE
WITH NW FLOW.

DAYTIME HIGHS WILL REMAIN IN THE 60S TO LOW 70S...WITH OVERNIGHT
LOWS EARLIER IN THE EXTENDED IN THE MID 40S AND SLOWLY RISING TO
NEAR 50/LOW 50S.

&&

.AVIATION /03Z THURSDAY THROUGH MONDAY/...
LOW PRESSURE OVER NRN LWR MI TO STRENGTHEN AND TRACK THRU THE
GREAT LAKES TONIGHT. ASSOCIATED STRONG COLD FRONT TO SWEEP THRU
THE TAF SITES LATE TONIGHT. INITIAL WAVE OF SHOWERS AND THUNDERSTORMS
ASSOCIATED WITH STRONG LOW LEVEL JET HAS STAYED NORTH OF THE TAF SITES.

STORMS OVER INDIANA AND ILLINOIS AHD OF THE ADVANCING SFC COLD FRONT
EXPECTED TO ORGANIZE INTO A LINE WHICH WILL IMPACT THE TAF SITES
LATE THIS EVENING. STRONG TO SEVERE WINDS WILL BE POSSIBLE WITH
SOME OF THESE STORMS. HAVE MVFR CIGS AND IFR VSBYS WITH HEAVY
RAIN...BUT LOWER CIGS WILL BE POSSIBLE IN STRONGER STORMS.

ADDITIONAL SHOWERS...AND POSSIBLY EMBEDDED STORMS WILL OCCUR
ALONG THE COLD FRONT WHICH PUSHES THROUGH JUST BEFORE DAWN. HAVE
MVFR VSBYS AND CIGS WITH PREVAILING SHOWERS FOR THIS PERIOD...ALTHOUGH
CAN NOT RULE OUT THUNDER.

A SHARP WIND SHIFT TO THE NORTHWEST WILL OCCUR EARLY THURSDAY
AFTER THE FRONT PASSES. MVFR...POSSIBLY LOWER...CEILINGS WILL ALSO
BE FOUND IN THE WAKE OF THE FRONT THURSDAY MORNING. EXPECT IMPROVING
CONDITIONS TO VFR THURSDAY AFTN.

OUTLOOK...NO SIGNIFICANT WEATHER.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH UNTIL 8 AM EDT THURSDAY FOR OHZ026-034-035-
     042>046-051>055-060>063-070>072-077-078.
KY...FLASH FLOOD WATCH UNTIL 8 AM EDT THURSDAY FOR KYZ089>096.
IN...FLASH FLOOD WATCH UNTIL 8 AM EDT THURSDAY FOR INZ050-058-059-
     066-073>075-080.

&&

SYNOPSIS...JGL
NEAR TERM...JGL
SHORT TERM...JGL
LONG TERM...FRANKS
AVIATION...AR
Hazardous weather outlook, Sep 10, 10:47 PM EDT, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
1047 PM EDT WED SEP 10 2014

INZ050-058-059-066-073>075-080-KYZ089>096-OHZ026-034-035-042>046-
051>055-060>063-070>072-077-078-120300-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-
DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-PREBLE-MONTGOMERY-
GREENE-FAYETTE OH-BUTLER-WARREN-CLINTON-HAMILTON-CLERMONT-
1047 PM EDT WED SEP 10 2014

...FLASH FLOOD WATCH IN EFFECT UNTIL 8 AM EDT THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...CENTRAL
OHIO...MIAMI VALLEY OF OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

OCCASIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE
THROUGH TONIGHT. A FEW STORMS MAY APPROACH SEVERE LIMITS INTO THE
EARLY MORNING HOURS WITH THE PRIMARY THREAT BEING GUSTY WINDS.
IN ADDITION...THE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING
HEAVY RAINFALL...RESULTING IN POSSIBLE FLOODING ISSUES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

PLEASE RELAY ANY SEVERE WEATHER REPORTS TO THE NATIONAL WEATHER
SERVICE.

KYZ097>100-OHZ056-064-065-073-074-079>082-088-120300-
BRACKEN-ROBERTSON-MASON-LEWIS-LICKING-PICKAWAY-FAIRFIELD-ROSS-
HOCKING-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
1047 PM EDT WED SEP 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO AND SOUTH CENTRAL OHIO.

.DAY ONE...TONIGHT.

WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED TO OVERSPREAD
THE REGION OVERNIGHT. THE THUNDERSTORMS WILL BE CAPABLE OF
PRODUCING HEAVY RAINFALL...RESULTING IN POSSIBLE FLOODING ISSUES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Sep 10, 9:28 PM EDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
928 PM EDT WED SEP 10 2014

INZ050-110200-
WAYNE IN-
928 PM EDT WED SEP 10 2014

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WAYNE COUNTY THROUGH
1000 PM EDT...

AT 926 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
HAGERSTOWN...MOVING EAST AT 45 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...
HAGERSTOWN...CENTERVILLE...FOUNTAIN CITY...RICHMOND...
FRANKLIN...EAST GERMANTOWN...JACKSONBURG...ECONOMY...
GREENS FORK...WILLIAMSBURG AND SPRING GROVE.

LAT...LON 3987 8522 3988 8521 4000 8521 4001 8517
      4001 8487 3982 8484 3980 8523

HATZOS
Special weather statement, Sep 10, 10:13 PM EDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1013 PM EDT WED SEP 10 2014

INZ050-OHZ042-060-110245-
WAYNE IN-DARKE OH-PREBLE OH-
1013 PM EDT WED SEP 10 2014

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN PREBLE...
SOUTHERN DARKE AND WAYNE COUNTIES THROUGH 1045 PM EDT...

AT 1012 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM WAYNE LAKES TO MOUNT AUBURN...MOVING EAST AT 40 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...
ARCANUM...CENTERVILLE...RICHMOND...NEW PARIS...LEWISBURG...
ABBOTTSVILLE...MIDDLEBORO...SPRING GROVE...PITSBURG...CASTINE...
ELDORADO...ITHACA...WEST MANCHESTER AND GORDON.

LAT...LON 4001 8510 4001 8482 4005 8481 4006 8446
      3979 8454 3979 8523 3983 8523

HATZOS
Special weather statement, Sep 10, 10:54 PM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1054 PM EDT WED SEP 10 2014

OHZ051-110330-
MIAMI OH-
1054 PM EDT WED SEP 10 2014

...A STRONG THUNDERSTORM WILL AFFECT MIAMI COUNTY THROUGH 1130 PM
EDT...

AT 1052 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR LAURA...
MOVING EAST AT 35 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...
PLEASANT HILL...WEST MILTON...COVINGTON...PIQUA...TROY...
TIPP CITY...LUDLOW FALLS...GINGHAMSBURG...FARRINGTON...
GRAYSON...CASSTOWN...BROWN...FLETCHER AND HAVEN VIEW.

LAT...LON 4017 8403 3995 8404 3992 8405 3991 8416
      3991 8417 3992 8416 3992 8443 4010 8443
      4018 8418

HATZOS
Special weather statement, Sep 10, 11:33 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1133 PM EDT WED SEP 10 2014

INZ066-073-074-110415-
FRANKLIN IN-DEARBORN IN-RIPLEY IN-
1133 PM EDT WED SEP 10 2014

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT RIPLEY...WESTERN
DEARBORN AND SOUTHWESTERN FRANKLIN COUNTIES THROUGH 1215 AM EDT...

AT 1130 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 5 MILES SOUTHWEST OF GREENSBURG TO 5 MILES SOUTHWEST
OF NORTH VERNON..MOVING EAST AT 45 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...
OSGOOD...BATESVILLE...OLDENBURG...VERSAILLES...MILAN...
NAPOLEON...HOLTON...OTTER VILLAGE...BALLSTOWN...HUNTERSVILLE...
NEW MARION...REXVILLE...VERSAILLES LAKE...PENNTOWN AND BENHAM.

LAT...LON 3920 8545 3927 8530 3937 8530 3942 8504
      3893 8514 3893 8520 3891 8521 3891 8544

HATZOS
Special weather statement, Sep 11, 12:10 AM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1210 AM EDT THU SEP 11 2014

INZ073>075-080-110445-
SWITZERLAND IN-OHIO IN-DEARBORN IN-RIPLEY IN-
1210 AM EDT THU SEP 11 2014

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN RIPLEY...SOUTHWESTERN
DEARBORN...OHIO AND SWITZERLAND COUNTIES THROUGH 1245 AM EDT...

AT 1206 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
REXVILLE...MOVING EAST AT 40 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...
CROSS PLAINS...AVONBURG...FRIENDSHIP...VERSAILLES...DILLSBORO...
BENHAM...OLEAN...PLEASANT...MOOREFIELD...MOUNT STERLING...
FARMERS RETREAT AND FAIRVIEW.

LAT...LON 3900 8545 3903 8545 3914 8496 3903 8489
      3881 8489 3878 8521 3891 8521 3891 8544
      3891 8545 3899 8545

HATZOS

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 10, 9:21 PM EDTAreal Flood AdvisoryILNWayne3 hr
Sep 10, 9:28 PM EDTSpecial Weather StatementILNWayne32 min
Sep 10, 9:39 PM EDTTornado WarningILNWayne20 min
Sep 10, 10:13 PM EDTSpecial Weather StatementILNWayne32 min
Sep 10, 11:33 PM EDTSpecial Weather StatementILNFranklin, Ripley42 min
Sep 11, 12:10 AM EDTSpecial Weather StatementILNOhio, Switzerland35 min
Sep 11, 12:22 AM EDTSpecial Weather StatementILNOhio38 min
Sep 11, 12:54 AM EDTSpecial Weather StatementILNCampbell, Kenton36 min
Sep 11, 1:34 AM EDTAreal Flood AdvisoryILNOwen3 hr
Sep 11, 4:33 AM EDTAreal Flood AdvisoryILNOwen3 hr

Nearby

Severe Thunderstorm Warnings in Kentucky, 2014Severe Thunderstorm Warnings in Indiana, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.